# SDR VNAA2025102811101

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 22,171 hours, 19,700 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 15124H1337
- Condition: Arced
- Location: Zone 200
- Part time: 22,171 hours, 19,700 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD ARCED / REMOVED AND REPLACED THE COPILOT SIDE WINDSHIELD IAW AMM 56-11-01-000/400-801-A01-PSA. OPS CK AND LEAK CK GOOD IAW AMM 30-41-06-710-801-A01 AND AMM 21-31-00-910-801-A02-PSA RESPECTIVELY.
